# SDR FDEA200906041934

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 146N6603
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER AFT DOOR WEB OF NUMBER 2 CARGO DOOR.  REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96.  WEB FABRICATED IAW DWG 146N6603 AND PART MARKED IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED MINOR IAW GMM 6-2-100 CRITERIA.
